BECKMAN COULTER, INC. DXC 700 AU CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the dxc 700 au chemistry analyzer and observed false sampling and alignment issues.The probable cause was determined to be a defective sample valve.The fse replaced the sample valve and performed alignments to resolve the issue.System performance was verified, and the customer was satisfied.Section a2, a4 and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported the generation of erroneous negative or no value patient results generated for multiple analytes which includes alt (alanine aminotransferase), chol (cholesterol), hdl (hdl cholesterol), trig (triglycerides), tp (total protein), urea, na (sodium), k (potassium), calc (calcium) and iga (immunoglobulin a) on their dxc 700 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient demographics.The customer provided the following data (refer to attached patient data summary).